# SDR UPS08651895

- Difficulty date: March 19, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:ETOP DIVERSION - DURING CLIMBOUT A LEFT ENGINE DUCT LIGHT ILLUMINATED THE CREW RAN THE CHECKLIST CONTACTED DISPATCH, BUT WERE UNABLE TO CONTINUE TO BFI DUE TO ICING CONDITIONS.  FLIGHT LANDED WITHOUT INCIDENT IN RFD.  REMOVED AND REPLACED LEFT WING DUCT LEAK SENSOR ELEMENT IAW MM 26-18-01-4.  OPS CHECK LEAK SENSOR SYSTEM IAW MM 26-18-01-4.  OPS CHECK GOOD.
